No Cover Image

Journal article 1025 views

Harnack inequality for SDE with multiplicative noise and extension to Neumann semigroup on nonconvex manifolds

Feng-yu Wang Orcid Logo

The Annals of Probability, Volume: 39, Issue: 4, Pages: 1449 - 1467

Swansea University Author: Feng-yu Wang Orcid Logo

Full text not available from this repository: check for access using links below.

Check full text

DOI (Published version): 10.1214/10-AOP600

Published in: The Annals of Probability
ISSN: 0091-1798
Published: 2011
Online Access: Check full text

Tags: Add Tag
No Tags, Be the first to tag this record!
College: Faculty of Science and Engineering
Issue: 4
Start Page: 1449
End Page: 1467